# SDR USAA2010092092050

- Difficulty date: August 30, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- Engine: Pwa PW2037
- System (JASC): 5520 · Elevator Structure
- Part: Plate
- Part number: 69560273
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION ON 6 ELEVATOR HINGE PLATE AT ELEV STA 213.32. REPLACED  6 ELEVATOR HINGE PLATE AT ELEV STA 213.32 IAW AMM 27-31-11.
